Chemotherapy - dbain1990

Drug or Chemo Therapy Associated with Endometrial (Uterine) Cancer. Posted on July 26, 2012 View this journey (4 Experiences)

Chemo was fine except that I had an allergic reaction to taxol. My heart starting beating out of my chest and fast. I became bright red (flushing) and shortness of breath and pain in my legs, hips and back. They gave me 125 mg of benadryl and a high dose of Steroids. Evenually the medicine worked and the reaction went away. Safe to say I was extremely scared. Over all my chemo went well.

Easy to Do: Neutral/NA
Minimal Side Effects: Strongly Disagree
Minimal Impact to Daily Life: Neutral/NA
1 Comment
  • Ivy's Avatar
    Ivy

    Very glad both procedures this week are finished and ended well. Taxol isn't a kind drug, so perhaps now your medical team will know what needs to be done to prevent any additional allergic reactions. I've had reactions to taxol a week or so after--not the type you experienced but skin infection on the scalp (folliculitis), which isn't scary but is more than a mild inconvenience. Hang in there. Each procedure that you finish gets you that much closer to the end goal.

    over 8 years ago

Read more Endometrial (Uterine) Cancer experiences about Chemotherapy.

Read and answer Endometrial (Uterine) Cancer questions.